# SDR REXA2020020500137

- Difficulty date: January 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing
- Part number: CN6242130201
- Condition: Cracked
- Location: Lt Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : ELONGATED HOLE, CRACKED AND WORN SETTLEMENT LATCHS  SHIMS ON COAMING AT LOWER HALF TRANSCOWL RH ENGINE ( MOT 2 )       
SUMMARY OF NRC:00018; COAMING LATCH DOOR AND PAD BEARINGS 2 EA'S (SHIMS) WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01 AND REO NO. 670-54-21-1207 REV. "A"
